# SDR CA150410012

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, JUST AFTER THE BLEEDS WERE SELECTED ON, THE LT ENG TORQUE STARTED FLUCTUATING.  THE PILOT THEN SHUT DOWN THE ENG IAW THE PILOT`S QUICK REFERENCE HANDBOOK & THE ACFT FLEW BACK TO THE AIRPORT & LANDED UNEVENTFULLY.  AFTER GROUND INSPECTIONS WERE PERFORMED WITH NO FINDINGS, THE PILOT DECIDED TO PERFORM A REPOSITION FLIGHT WITH NO PAXS.  AS THE ACFT WAS DESCENDING AT THE DESTINATION, THE LT ENG TORQUE STARTED TO FLUCTUATE AGAIN WITH MINOR YAW.  THE ENG WAS SHUTDOWN & THE ACFT LANDED UNEVENTFULLY.
